This year's camp has been organized and had the agenda created by Sensei Greg Scovell, many thank to Sensei Greg!
Shihan Jason Armstrong (7th Dan, Shito-ryu) - lived with a "Master" in Japan and has placed in international kata & kumite events
Kyoshi Valentino Cox (7th Dan) - his style is Uechi-Go-Ryu is a fusion of UechiRyu, Goju Ryu and Shorinji Kempo.
Renshi Jason Griffiths (5th Dan) - a grappling, kobudo and bunkai focused Okinanwan karate practitioner
Sensei Greg Scovell (4th dan, Shito-ryu) - studying martial arts since 1972 he has trained in Japan, Malaysia, the USA and Australia. In addition to Shito-ryu (his core) he has also achieved black belt equivalents in KungFu, TaeKownDo & Kyokushin.
80 Currimundi Rd
Sunshine Coast Recreation Centre
80 Currimundi Road, Currimundi QLD 4551
Friday 9th October
Camp check-in late afternoon/evening.
7:00-8am Street stats & related combinations (1hr)
Kids (7-11yrs): Fitness oriented karate drills
10:00-11: 6th kyu black: Kata Gassho (1hr) Shihan Jason
11:00-12 Adults: Kata bunkai
Kids (7-11yrs): The 80s "Karate Kid" movie.
1:30-2:30pm Ippon kumite (1hr) Sensei Greg
2:30-3:30pm Impact/pad work (1hr) Wayne Edwards
3:30-4:30 Instructor meeting
6:00pm - 7:00 Dinner
7:00pm Dinner & Networking
6:30-8:30am Adults & Juniors (above 12 yrs) Kobudo: short sticks 2hr Renshi Jason Griffiths
7:15-8:15am Kids (7-11yrs) Grappling Shihan Jason Arsmtrong
8:30-10:00 : Breakfast
9am-11am Kids (7-11yrs): Karate Kid movie with Jackie Chan
10:00-11:00am Kumite 1.5hrs Sensei Garry Edwards
11-11:45am: Adults: Kumite tournament - Brown belt to nidan ranks
11:45-12:15 Formal Bow out & awards
1:30pm: clean up
Attendance & Cost:
- Non-Network members price: Adults $170 for 2 nights accomm., food & training (kids under 17 are $145) i.e. for people from Dojos
- please contact Sensei Greg for pricing if you are a non-training parent accompanying a junior
What to bring